ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > General Medication Discussion
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

General Medication Discussion This section is to be used for general medication discussion and other medications not broken out in their own respective forums.

Reply
 
Thread Tools Display Modes
  #1  
Old 09-07-17, 03:27 PM
Kk33KwF Kk33KwF is offline
Newbie
 

Join Date: Sep 2017
Location: Huntington
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts
Kk33KwF is on a distinguished road
Body odor from Medication (vyvanse/wellbutrin)

I am hoping someone can help me solve a mystery that my general doctor has been unable to help me with. I started taking Vyvanse years ago for binge eating disorder. I must admit that when I first started the medicine, I did not eat or drink much while on it. I found that I got this horrible body odor whenever I took it. The odor reminds me of ammonia. I figured this was the result of the meds and not being hydrated enough. I finally had to get off Vyvanse because the odor became too strong. I've been off the vyvanse for about a year. Then, several months ago, I was prescribed Wellbutrin for anxiety/depression. The same smell is back (although not as strong). When I tell my doctor, she says she has never heard of such a side effect from Wellbutrin. She doesn't even think the smell is a result of the medicine, but I can't imagine it being something else. I've never actually asked someone to verify the smell because I would be mortified but I am confident it is there. Perhaps there's a specialist I should see? My general doctor seems to think I just need to drink more water, but it doesn't seem to matter how much water I drink. It's so frustrating because I've never had BO before. My physicals are always good and my blood work is great. Could it just be the biproduct of my body breaking down certain medicines? I'm stumped.Appreciate any help!
Reply With Quote
  #2  
Old 09-13-17, 04:49 AM
sarahsweets's Avatar
sarahsweets sarahsweets is offline
Mod-A-holic
 

Join Date: Mar 2011
Location: nj, usa
Posts: 24,467
Thanks: 5,535
Thanked 28,688 Times in 12,963 Posts
sarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond repute
Re: Body odor from Medication (vyvanse/wellbutrin)

Have you had a full panel of blood work done? Have you had your blood sugar/kidneys/liver enzymes checked? Have you had your urine checked for ketones or uridic acid?
__________________
President of the No F's given society.

I carried a watermelon?

I've always been one of a kind. It just hasnt always been positive.
Reply With Quote
  #3  
Old 09-14-17, 01:39 AM
CharlesH CharlesH is offline
Member
 

Join Date: Mar 2017
Location: Massachusetts
Posts: 74
Thanks: 9
Thanked 19 Times in 17 Posts
CharlesH is a jewel in the roughCharlesH is a jewel in the roughCharlesH is a jewel in the rough
Re: Body odor from Medication (vyvanse/wellbutrin)

Yeah, I think when your body breaks down fat or muscle cells, it can create bad odors. Something like that (I'm not an expert!)
Reply With Quote
Sponsored Links
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
The desire for instant gratification Woah93 General ADD Talk 15 03-12-15 10:13 PM
Effects of medication on memory Soconfused27 Adult Diagnosis & Treatment 15 02-27-13 02:58 PM
long term depression after suddenly quitting medication blinky57 Adult Diagnosis & Treatment 6 08-14-12 02:10 AM
FDA MedWatch: ZyPREXA (olanzapine) and ZYRTEC (cetirizine HCI) Medication Errors Andi Anti-Psychotics 0 02-13-05 02:54 PM
Has medication changed your life for the better? - adults with ADD streetsk8er794 General ADD Talk 11 09-18-04 07:14 PM


All times are GMT -4. The time now is 01:53 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums